# SDR SWAA2020032506076

- Difficulty date: February 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 51,227 hours, 30,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL WING CENTER SECTION FWD BULKHEAD (REAR SPAR BS663) LOWER WEB VAPOR BARRIER HAS 6' CRACK BETWEEN RBL 25 - RBL 31.83 / CRACK NOW FOUND TO BE 10'. ACCOMPLISHED A INTERIM REPAIR PER SRM 57-10-10 PAR 2.C(4A) ALLOWABLE DAMAGE 2 REPAIR REQUIRES REINSPECT. SEE LOG PAGE #1260482
